Alert archive / Wisconsin / Gale Warnings in 2015
Gale Warning 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Jan 8, 2015, 9:52 AM CST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2015, 9:52 AM CST (15:52 UTC)
- Expired
- Jan 9, 2015, 7:25 AM CST
- In force
- 22 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
421 WHUS73 KMKX 081552 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 952 AM CST THU JAN 8 2015 ...BRISK WINDS...HIGH WAVES AND FREEZING SPRAY... .STRENGTHENING LOW PRESSURE ACROSS SOUTHEAST CANADA WILL CAUSE BRISK SOUTHWEST WINDS TODAY THAT WILL SHIFT TO THE NORTHWEST BY LATE EVENING WITH THE PASSAGE OF ANOTHER ARCTIC FRONT. BRISK NORTHWEST TO WEST WINDS WILL THEN PREVAIL INTO FRIDAY EVENING. HIGH WAVES WILL OCCUR TOWARD THE OPEN WATERS ALONG WITH AREAS OF HEAVY FREEZING SPRAY AT TIMES. LMZ643>646-090000- /O.UPG.KMKX.SC.Y.0004.000000T0000Z-150110T0300Z/ /O.NEW.KMKX.GL.W.0002.150108T1552Z-150109T1500Z/ /O.NEW.KMKX.UP.W.0002.150108T1800Z-150109T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 952 AM CST THU JAN 8 2015 ...GALE WARNING IN EFFECT UNTIL 9 AM CST FRIDAY... ...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST FRIDAY. A HEAVY FREEZING SPRAY WARNING HAS ALSO BEEN ISSUED. THIS HEAVY FREEZING SPRAY WARNING IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS SHIFTING TO THE NORTHWEST BY LATE THIS EVENING. WIND GUSTS AROUND 35 KNOTS...ESPECIALLY AWAY FROM SHORE. * WAVES: 3 TO 7 FEET TOWARD THE OPEN WATER. * FREEZING SPRAY: HIGH LIKELIHOOD FOR HEAVY FREEZING SPRAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. && $$ WWW.WEATHER.GOV/MKX MBK
4 follow-up statements
015 WHUS73 KMKX 082105 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 PM CST THU JAN 8 2015 ...BRISK WINDS...HIGH WAVES AND FREEZING SPRAY... .BLUSTERY SOUTH TO SOUTHWEST WINDS WILL CONTINUE INTO THE EVENING AHEAD OF AN APPROACHING COLD FRONT AND LOW PRESSURE. A FEW WINDS WILL REACH GALE FORCE IN ICE FREE AREAS. IN ADDITION...THE HIGHER WAVES WILL CAUSE AREAS OF HEAVY FREEZING SPRAY CLOSER TO SHORE. THE COLD FRONT WILL PASS ACROSS THE NEAR SHORE WATERS THIS EVENING. BLUSTERY NORTHWEST WINDS IN THE WAKE OF THE FRONT WILL ONCE AGAIN GUST TO GALE FORCE FOR A TIME TONIGHT. HOWEVER THE THREAT FOR HEAVY FREEZING SPRAY WILL DIMINISH AS THE HIGHER WAVES SHIFT TOWARD THE OPEN WATER. LMZ643>646-090515- /O.CON.KMKX.GL.W.0002.000000T0000Z-150109T1500Z/ /O.CON.KMKX.UP.W.0002.000000T0000Z-150109T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 305 PM CST THU JAN 8 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS SHIFTING TO THE NORTHWEST BY LATE THIS EVENING. WIND GUSTS UP TO 35 KNOTS... ESPECIALLY AWAY FROM SHORE. * WAVES: 3 TO 5 FEET DECREASING TO 2 TO 4 FEET TONIGHT. * FREEZING SPRAY: AREAS OF HEAVY FREEZING SPRAY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. && $$ WWW.WEATHER.GOV/MKX MBK
961 WHUS73 KMKX 090244 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 844 PM CST THU JAN 8 2015 ...STRONG NORTHWEST WINDS...HIGH WAVES AND FREEZING SPRAY... .A COLD FRONT WILL PASS ACROSS THE NEAR SHORE WATERS THIS EVENING. STRONG NORTHWEST WINDS IN THE WAKE OF THE FRONT WILL ONCE AGAIN GUST TO GALE FORCE FOR A TIME TONIGHT. THERE WILL ALSO BE A THREAT FOR HEAVY FREEZING SPRAY TOWARD THE OPEN WATER. LMZ643>646-091045- /O.EXT.KMKX.UP.W.0002.000000T0000Z-150109T1500Z/ /O.CON.KMKX.GL.W.0002.000000T0000Z-150109T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 844 PM CST THU JAN 8 2015 ...HEAVY FREEZING SPRAY WARNING NOW IN EFFECT UNTIL 9 AM CST FRIDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... THE HEAVY FREEZING SPRAY WARNING IS NOW IN EFFECT UNTIL 9 AM CST FRIDAY. * WINDS: NORTHWEST GALES TO 35 KNOTS. * WAVES: 3 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATERS. * FREEZING SPRAY: AREAS OF HEAVY FREEZING SPRAY ESPECIALLY TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. && $$ HENTZ WWW.WEATHER.GOV/MKX
355 WHUS73 KMKX 090918 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 AM CST FRI JAN 9 2015 ...BRISK WEST TO NORTHWEST WINDS AND HEAVY FREEZING SPRAY TODAY... .BRISK WEST TO NORTHWEST WINDS IN THE WAKE OF ANOTHER ARCTIC FRONT MAY STILL PRODUCE GALE FORCE GUSTS EARLY THIS MORNING. OTHERWISE BRISK AND GUSTY WINDS WILL CONTINUE TODAY BEFORE LESSENING FOR TONIGHT. HIGH WAVES AND HEAVY FREEZING SPRAY ARE EXPECTED TOWARD THE OPEN WATERS. LMZ643>646-091500- /O.CON.KMKX.GL.W.0002.000000T0000Z-150109T1500Z/ /O.CON.KMKX.UP.W.0002.000000T0000Z-150109T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 318 AM CST FRI JAN 9 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS: WEST TO NORTHWEST 15 TO 20 KNOTS. BRIEF GALE FORCE GUSTS EARLY THIS MORNING OTHERWISE GUSTS TO 25 TO 30 KNOTS THE REMAINDER OF THE DAY. * WAVES: 2 TO 4 FEET WITH THE HIGHER WAVES TOWARD OPEN WATERS. * FREEZING SPRAY: AREAS OF HEAVY FREEZING SPRAY ESPECIALLY TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. && $$ WWW.WEATHER.GOV/MKX
720 WHUS73 KMKX 091325 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 725 AM CST FRI JAN 9 2015 ...BRISK WINDS CONTINUE TODAY INTO EARLY THIS EVENING... .BRISK WEST TO NORTHWEST WINDS WILL CONTINUE IN THE WAKE OF AN ARCTIC FRONT FOR TODAY INTO THE EARLY EVENING. THE WINDS WILL THEN FALL BELOW SMALL CRAFT ADVISORY CRITERIA. LMZ643>646-092130- /O.CAN.KMKX.GL.W.0002.000000T0000Z-150109T1500Z/ /O.NEW.KMKX.SC.Y.0005.150109T1325Z-150110T0300Z/ /O.CAN.KMKX.UP.W.0002.000000T0000Z-150109T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 725 AM CST FRI JAN 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING IS CANCELLED... ...HEAVY FREEZING SPRAY WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. THE HEAVY FREEZING SPRAY WARNING HAS BEEN CANCELLED. * WINDS: WEST TO NORTHWEST 15 TO 20 KNOTS. GUSTS TO 25 KNOTS. * WAVES: 1 TO 3 FEET WITH HIGHER WAVES AND HEAVY FREEZING SPRAY TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Jan 8, 4:15 AM CST, 5 hours 37 minutes earlier.
Area forecast discussion, Jan 8, 4:15 AM CST, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
415 AM CST THU JAN 8 2015
.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH.
A WEST TO EAST UPPER TROUGH DIGGING SEWD ACROSS THE SRN PROVINCES OF
CANADA IS EXPECTED TO INDUCE CYCLOGENESIS ACROSS SRN ONTARIO CANADA
TODAY AND TNT. A STRONG WARM ADVECTION PATTERN WITH ORGANIZED MID
LEVEL FRONTOGENESIS WILL SHIFT EAST ACROSS WI AND NRN IL FROM LATE
THIS AM THROUGH THE AFTERNOON. THE WARM ADVECTION WILL BE ENOUGH TO
WARM TEMPS INTO THE UPPER SINGLE DIGITS AND TEENS FOR THE LATE
AFTERNOON AND EARLY EVENING HOURS WITH WIND CHILLS RISING TO THE
SINGLE DIGITS BELOW ZERO.
THE WARM...MOIST ADVECTION...FRONTOGENESIS AND INCREASING PVA AHEAD
OF THE APPROACHING UPPER TROUGH WILL RESULT IN LGT TO MDT SNOW
QUICKLY SPREADING EAST ACROSS SRN WI FROM THE LATE MORNING INTO THE
EARLY AFTERNOON. A MODEL CONSENSUS OF QPF AND SNOW YIELDS 2-4 INCHES
WITH THE HIGHER TOTALS OVER ERN WI. A SWLY 60 KT LLJ WILL CONTRIBUTE
TO WIND GUSTS IN THE 30 MPH RANGE FOR THIS AFTERNOON WITH DECREASING
WIND GUSTS TNT. THUS BLOWING AND DRIFTING SNOW WILL OCCUR. EXPANDED
THE ADVISORY TO INCLUDE ALL OF THE ERN CWA TAKING IN ACCOUNT THE
BLOWING AND DRIFTING SNOW ESPECIALLY IN THE FLATTER TERRAIN OF ROCK
AND WALWORTH COUNTIES.
THE PASSAGE OF THE ARCTIC FRONT BY LATE EVENING WILL ONCE AGAIN DROP
TEMPS BELOW ZERO BY FRI AM WITH WIND CHILLS ONCE AGAIN REACHING WIND
CHILL ADVISORY CRITERIA BY 09-12Z FRI. SOME BLOWING AND DRIFTING
SNOW WILL CONTINUE AFTER THE SNOW ENDS BY MID TO LATE EVENING.
.FRIDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM
THE ECMWF AND CANADIAN SUGGEST A SHORTWAVE WILL BRING A LITTLE
LIGHT SNOW SATURDAY EVENING...WITH THE GFS AND NAM MAINLY DRY.
KEPT SOME LOW POPS GOING IN THE NORTHEAST. OTHERWISE...IT LOOKS
DRY FROM FRIDAY INTO THE MIDDLE OF NEXT WEEK...WITH HIGH PRESSURE
IN CONTROL FOR MUCH OF THE TIME.
SHOULD SEE CONTINUED BELOW NORMAL TEMPS THROUGH SATURDAY. WIND
CHILLS WILL LIKELY HIT ADVISORY CRITERIA AGAIN FROM EARLY FRIDAY
MORNING INTO SATURDAY MORNING. IT SHOULD BE MILDER SUNDAY THROUGH
WEDNESDAY THOUGH...WITH TEMPS CLIMBING BACK TOWARD NORMAL VALUES.
&&
.AVIATION/12Z TAFS/...SNOW WILL DEVELOP FROM LATE THIS MORNING INTO
THE EARLY AFTERNOON...THEN LAST INTO THE EVENING HOURS AS
WARM...MOIST ADVECTION AND FRONTOGENESIS MOVES ACROSS THE REGION.
GUSTY WINDS IN THE 30 MPH RANGE WILL MAKE FOR BLOWING SNOW FOR THE
AFTERNOON AND EARLY EVENING HOURS. CIGS WILL FALL TO 1-3 KFT FOR THE
AFTERNOON AND EVENING HOURS...THEN SCATTER OUT DURING THE OVERNIGHT
AS DRY AIR RETURNS. VSBYS WILL FALL TO 1/2-1 1/2SM WITH THE SNOW
THIS AFTERNOON WITH IMPROVING VSBYS DURING THE EVENING...AND VFR
VSBYS FOR THE OVERNIGHT AS THE SNOW ENDS.
&&
.MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT INTO FRIDAY EVENING
FOR BRISK WINDS AND HIGH WAVES TOWARD OPEN WATER AS STRENGTHENING
LOW PRESSURE MOVES SOUTHEAST ACROSS SOUTHERN ONTARIO CANADA. BRISK
SWLY WINDS WILL SHIFT NWLY BY LATE EVENING WITH THE PASSAGE OF
ANOTHER ARCTIC FRONT. BRISK WNWLY WINDS WILL THEN PREVAIL FRI INTO
FRI EVENING. GIVEN THE VERY COLD TEMPERATURES...MDT TO HEAVY
FREEZING SPRAY IS EXPECTED.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR WIZ046-047-051-052-
056>060-062>072.
WINTER WEATHER ADVISORY FROM NOON TODAY TO 9 PM CST THIS EVENING
FOR WIZ051-052-058>060-064>066-069>072.
LM...SMALL CRAFT ADVISORY UNTIL 9 PM CST FRIDAY FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
FRIDAY THROUGH WEDNESDAY...DDVHazardous weather outlook, Jan 8, 4:48 AM CST, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 448 AM CST THU JAN 8 2015 WIZ046-047-051-052-056>060-062>072-091100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 448 AM CST THU JAN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE WIND CHILL ADVISORY EXPIRES AT NOON TODAY BUT ANOTHER WIND CHILL ADVISORY WILL LIKELY BE NEEDED LATE TONIGHT. SNOW WILL DEVELOP FROM LATE MORNING INTO THE EARLY AFTERNOON AND THEN LAST INTO THE EVENING HOURS. 2 TO 4 INCHES OF SNOW IS FORECAST WITH THE HIGHER AMOUNTS OVER EASTERN WISCONSIN WHERE A WINTER WEATHER ADVISORY IS IN EFFECT. WIND GUSTS IN THE 30 MPH RANGE THIS AFTERNOON WILL LEAD TO BLOWING AND DRIFTING SNOW. THE WINDS AND INTENSITY OF THE BLOWING SNOW WILL LESSEN LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER ARCTIC FRONT WILL BRING BITTERLY COLD WIND CHILLS FROM EARLY FRIDAY MORNING INTO SATURDAY MORNING. ANOTHER WIND CHILL ADVISORY IS LIKELY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK...BUT SNOWFALL REPORTS ARE APPRECIATED. LMZ643>646-091100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 448 AM CST THU JAN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR BRISK SOUTHWEST WINDS THAT WILL SHIFT TO NORTHWEST BY LATE EVENING DUE TO THE PASSAGE OF ANOTHER ARCTIC FRONT. HIGH WAVES WILL DEVELOP TOWARD OPEN WATER AND MODERATE TO HEAVY FREEZING SPRAY IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY CONTINUES FRIDAY INTO FRIDAY EVENING. BRISK WEST TO NORTHWEST WINDS WILL CONTINUE FRIDAY AND FRIDAY EVENING WITH HIGH WAVES TOWARD OPEN WATER. MODERATE TO HEAVY FREEZING SPRAY IS EXPECTED. WWW.WEATHER.GOV/MKX MG
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 9:52 AM CST | Heavy Freezing Spray Warning | MKX | 22 hr | |
| Jan 8, 2:12 PM CST | Wind Chill Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 44 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.